Citation: Gusvz. "I Started Feeling My Heart Pump Really Hard: An Experience with MDMA (Ecstasy) & Anabolic Steroids (exp112170)". Erowid.org. Jul 28, 2018. erowid.org/exp/112170
Ecstasy Pills and Anabolic Steroids--Dangerous
Back when I made this huge mistake, I was running my first course of anabolic steroids, I was at the 4th week of my cycle doing 500mg of testosterone enanthate and 600mg of Equipoise weekly, its important to know for this trip report that Equipoise raises your red blood cell count a lot, meaning it makes your blood very viscous.
So it was a Friday night and I was kind of looking forward to doing some E pills with my girlfriend, since just a couple of months before we had our first 2 experiences with ecstasy, before this we had done LSD a lot, weed edibles in very high dosages and smoked, smoked DMT a couple of times, Salvia divinorum leaves and extracts, I used to drink a lot of alcohol back when I was younger, and I smoked tobacco a couple of times too, she drinks a lot of coffee, and I do rarely, but both me and her had never done stimulants before, our first 2 experiences with ecstasy pills were absolutely incredible, with incredible euphoria, and no noticeable comedown or bad effects.
So I was just coming back from University and I asked my girlfriend If she wanted to do some E pills we had leftover from our first batch, and we also had some new ones which we made the bad mistake of mixing, so my mindset was pretty anxious in a good way hoping to feel the effects from last time at this point and I never thought there would be any dangers in mixing the pills (Big mistake).
So we did our classic preloading regimen at the time, which consisted of vitamin E, Vitamin C, Alpha Lipoic Acid, CoQ10 and other recommended supplements to protect from MDMA neurotoxicity, and we dosed our first pills at about 6 PM. These were the pills from the batch we used our first 2 times which we knew were pure MDMA due to having them tested. At about 6:45 PM I was starting to roll and feeling the euphoria and love, we always used to redose at about 1 hour after first dose to try to increase the time of the peak, so I asked her if she wanted to take some more pills, she agreed and we took 2 more pills between the 2 of us but from the new untested batch, which turned out to be a big mistake since these were laced with an unknown substance but very likely to be meth due to pill reports. So anyways we took these 2 pills and as expected, we had a very good intense roll just relaxing and listening to music with no bad side effects, until about 9:30 PM when we were starting to come down a bit, and it was time to take her home anyways so we decided to call it a night.
While I was driving her home, she started complaining of feeling a bit lightheaded, dizzy and hot, which worried me a bit, I gave her some electrolyte drink and water and suggested she lowered the car window to get some fresh air while I also turned on the cars air conditioner with very cool air and she was feeling a bit better, but when we arrived to her home, she almost fainted while walking out of the car and she was looking a bit pale, which worried me a lot. After a couple minutes of this she felt a bit better, and told me she would take her dog out for a walk so we could have some more time to talk since we were both feeling a anxious. While she went into her home to get the dog, I started feeling my heart pump really hard from the anxiety of something happening to her, I took my pulse with my phones sensor and it was 145 BPM just walking around. I'm a very fit guy and I have a resting pulse of 38 BPM so 145 BPM just walking around was extremely worrying, as I had never experienced such high heart rate before from any drug even with panic attacks like this. We walked her dog and she was feeling a bit better, so I managed to calm down a bit but my heart was still racing, when she was better I gave her a melatonin pill so she could try to sleep and, decided to get back to my car and go home, this was probably at about 10:30 PM.
While on the ride home I started feeling very stimulated and my heart pumping harder which was very unusual since the effects of the MDMA were already long gone. I got home and I was feeling extremely anxious due to the fast heart rate, I decided to lay down on my bed with my fan at full speed to cool down and drinking a lot of water, but this didnt help much. I had some benzos which I considered taking but I had never done benzos before and I was ignorant and not wanting to make things worse when they would have helped me out a lot in reality. I didnt take them, instead I took some melatonin and water and tried to sleep, but my heart was still pumping fast and also very hard, which I later found out was made worse by the viscous blood I had due to the steroids, making my heart have to pump harder to move the blood. I could tell my blood pressure was high even though I idiotically didnt have a BP monitor back then. So fast forward I couldnt sleep at all till 10 AM, when my heart was still going at about 130 BPM which I found very alarming, since so many hours had passed.
I couldnt sleep at all till 10 AM, when my heart was still going at about 130 BPM which I found very alarming, since so many hours had passed.
I asked my dad to take me to the hospital since I was getting a headache and I was worried I could have a stroke due to the high BP, he rushed me to the hospital and I was seen by emergency, they took my blood pressure at 160/100 with a manual BP cuff, I decided to not tell them about the drugs, so I was pumped with an IV which took my BP back to normal, but I could see on the monitor my heart was doing weird things like jumping from 114 bpm to 140 bpm in seconds. They had me there a couple of hours and took my creatinine levels and troponin levels to see if I had any heart damage, the cardiologist told me my creatine was a bit high, but that was normal since I am very muscular, and I was also supplementing with creatine at the time, and my troponin level was normal, so I hadnt had any heart damage. They ran 2 electrocardiograms too which were normal, so the doctor really didnt know what to do with me since I didnt tell him about the drugs so he thought it could be a bad panic attack or a benign arrythmia. Anyways I got home and I could feel my BP skyrocketing again so I took a heavy dose of benzos and that lowered my BP and heart rate a lot, had I done that in the beginning, I wouldnt have had to go to the hospital...
I came out fine of the experience with no physical repercussions apparently but I did have severe panic attacks after that and every time I take any drug now ecstasy especially I get really nervous now and have to have benzos and BP medicines on hand just in case...
I have been able to successfully use ecstasy after that while on steroids, but I always have to take beetroot juice with garlic to keep my BP low and I have to use pure MDMA powder now in sensible doses, that way I can keep my BP below 120/80 and my heart rate below 100 when on MDMA even with steroids, but if I were to take pills again which are often laced with meth and other stimulants I would not mix them with steroids.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.